# SDR DXTA2009111003857

- Difficulty date: November 10, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 4,485 hours, 3,478 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cone
- Part number: 66522321
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE BIRD STRIKE ON RT ENGINE AT 7 O`CLOCK POSITION.  DENT FOUND ON ENGINE LIP AND BLOOD WITH FEATHERS AROUND INTAKE.  PERFORMED A BIRD STRIKE INSP ON RT ENG AND BOROSCOPRED AND FOUND NO RESIDUE OF BIRD FID INGESTION. REMOVED AND REPLACED NOSE CONE LIP WITH NEW AND OPS CHECK WAS GOOD IAW MM 71-60-006, SRM 5600-03.
